RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2019, Volume 16, Pages 1057–1068 (Mi semr1114)  

Differentical equations, dynamical systems and optimal control

On exact solutions to a heat wave propagation boundary-value problem for a nonlinear heat equation

A. L. Kazakov

Matrosov Institute for System Dynamics and Control Theory SB RAS, 134, Lermontova str., Irkutsk, 664033, Russia

Abstract: The paper deals with a nonlinear second order parabolic PDE, which is usually called “the nonlinear heat equation”. We construct and study a particular class of solutions having the form of a heat wave that propagates on a cold (zero) background with finite velocity. The equation degenerates on the front of a heat wave and its order decreases. This fact complicates the study. We prove a new existence and uniqueness theorem for a boundary-value problem with a given heat-wave front in the class of analytical functions. Also, we are looking for exact heat-wave type solutions. The construction of these solutions is reduced to integration of the nonlinear second order ODE with singularity.

Keywords: partial differential equations, nonlinear parabolic heat equation, existence and uniqueness theorem, exact solution.

DOI: https://doi.org/10.33048/semi.2019.16.073

Full text: PDF file (170 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.956.45, 517.911
MSC: 35A09,35A10,35A24
Received May 28, 2019, published August 7, 2019

Citation: A. L. Kazakov, “On exact solutions to a heat wave propagation boundary-value problem for a nonlinear heat equation”, Sib. Èlektron. Mat. Izv., 16 (2019), 1057–1068

Citation in format AMSBIB
\Bibitem{Kaz19}
\by A.~L.~Kazakov
\paper On exact solutions to a heat wave propagation boundary-value problem for a nonlinear heat equation
\jour Sib. \`Elektron. Mat. Izv.
\yr 2019
\vol 16
\pages 1057--1068
\mathnet{http://mi.mathnet.ru/semr1114}
\crossref{https://doi.org/10.33048/semi.2019.16.073}


Linking options:
  • http://mi.mathnet.ru/eng/semr1114
  • http://mi.mathnet.ru/eng/semr/v16/p1057

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:9
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019